Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Mar 13, 2024, 9:12 PM CDT for Pottawatomie County, Riley County, Wabaunsee County, Kansas. It was in force for 33 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2024, 9:12 PM CDT (02:12 UTC)
- Expired
- Mar 13, 2024, 9:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 3.0 in
- Wind
- 60.0 mph
Counties Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 15 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 9:17 PM CDT | HAIL 1 | Saint George, KS | Quarter size hail reported by Emergency Management. |
| Mar 13, 9:22 PM CDT | HAIL 1.5 | 6 Sse Saint George, KS | Ping Pong size hail reported by spotter. |
| Mar 13, 9:29 PM CDT | HAIL 1 | 1 Wnw Wamego, KS | Report from mPING: Quarter (1.00 in.). |
| Mar 13, 9:32 PM CDT | HAIL 1 | Wamego, KS | Ground covered in quarter size hail in Wamego reported by law enforcement relayed by EM. |
| Mar 13, 9:42 PM CDT | HAIL 1 | Belvue, KS | Report via Twitter. |
| Mar 13, 9:42 PM CDT | HAIL 1 | Belvue, KS | Report via Twitter. |
| Mar 13, 9:45 PM CDT | HAIL 2 | 2 N Paxico, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 5:43 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted.
402
WUUS53 KTOP 140212
SVRTOP
KSC149-161-197-140245-
/O.NEW.KTOP.SV.W.0013.240314T0212Z-240314T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
912 PM CDT Wed Mar 13 2024
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Southeastern Riley County in northeastern Kansas...
Northern Wabaunsee County in east central Kansas...
Southeastern Pottawatomie County in northeastern Kansas...
* Until 945 PM CDT.
* At 912 PM CDT, a severe thunderstorm was located 6 miles south of
St. George, moving east at 30 mph.
THIS IS A DESTRUCTIVE STORM FOR INTERSTATE 70 NEAR AND WEST OF
MCFARLAND.
HAZARD...Three inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* Locations impacted include...
Wamego, Alma, St. George, McFarland, Paxico, and Belvue.
This includes Interstate 70 between mile markers 316 and 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.
&&
LAT...LON 3905 9607 3899 9649 3903 9650 3907 9650
3907 9651 3917 9655 3929 9615
TIME...MOT...LOC 0212Z 253DEG 25KT 3910 9643
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Flanagan3 follow-up statements
136
WWUS53 KTOP 140220
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
920 PM CDT Wed Mar 13 2024
KSC149-161-197-140245-
/O.CON.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Riley-Wabaunsee-Pottawatomie-
920 PM CDT Wed Mar 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN RILEY...NORTHERN WABAUNSEE AND SOUTHEASTERN
POTTAWATOMIE COUNTIES...
At 918 PM CDT, a severe thunderstorm was located 5 miles southeast of
St. George, moving east at 30 mph.
THIS IS A DESTRUCTIVE STORM FOR AREAS SOUTH OF ST. GEORGE AND
NORTHWEST OF ALMA.
HAZARD...Three inch hail and 60 mph wind gusts.
SOURCE...Law enforcement. At 9:17PM, law enforcement reported
quarter size hail in St. George.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Wamego, Alma, St. George, McFarland, Paxico, and Belvue.
This includes Interstate 70 between mile markers 319 and 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3905 9607 3901 9637 3908 9647 3917 9655
3929 9615
TIME...MOT...LOC 0218Z 253DEG 25KT 3911 9637
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Flanagan400
WWUS53 KTOP 140225 RRA
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
925 PM CDT Wed Mar 13 2024
KSC149-161-197-140245-
/O.CON.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Riley-Wabaunsee-Pottawatomie-
925 PM CDT Wed Mar 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN RILEY...NORTHERN WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE
COUNTIES...
At 924 PM CDT, a severe thunderstorm was located 5 miles south of
Wamego, moving east at 30 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 9:22PM, ping pong size hail
was reported 6 miles SSE of Saint George.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wamego, Alma, St. George, McFarland, Paxico, and Belvue.
This includes Interstate 70 between mile markers 323 and 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3901 9634 3910 9640 3919 9650 3929 9615
3905 9607
TIME...MOT...LOC 0224Z 253DEG 25KT 3912 9631
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Flanagan633
WWUS53 KTOP 140233
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
933 PM CDT Wed Mar 13 2024
KSC161-140242-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Riley-
933 PM CDT Wed Mar 13 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RILEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.
&&
LAT...LON 3903 9628 3912 9630 3922 9640 3929 9615
3905 9607
TIME...MOT...LOC 0232Z 253DEG 25KT 3914 9623
$$
KSC149-197-140245-
/O.CON.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Wabaunsee-Pottawatomie-
933 PM CDT Wed Mar 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...
At 932 PM CDT, a severe thunderstorm was located 5 miles north of
McFarland, moving east at 30 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wamego, McFarland, Paxico, and Belvue.
This includes Interstate 70 between mile markers 328 and 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3903 9628 3912 9630 3922 9640 3929 9615
3905 9607
TIME...MOT...LOC 0232Z 253DEG 25KT 3914 9623
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FlanaganWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 6:47 PM CDT, 2 hours 25 minutes earlier. Its key messages:
- Thunderstorms remain likely (60-90%) across the area this evening.
- The main hazard with any thunderstorm is very large hail, though damaging winds and a few tornadoes are also possible.
- Showers and storms become more isolated into Thursday, followed by drier and cooler weather late this week into the weekend.
Area forecast discussion, Mar 13, 6:47 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Topeka KS 647 PM CDT Wed Mar 13 2024 .KEY MESSAGES... - Thunderstorms remain likely (60-90%) across the area this evening. - The main hazard with any thunderstorm is very large hail, though damaging winds and a few tornadoes are also possible. - Showers and storms become more isolated into Thursday, followed by drier and cooler weather late this week into the weekend. && .UPDATE... Issued at 548 PM CDT Wed Mar 13 2024 A Severe Thunderstorm and Tornado Watch have been issued through 1 AM CDT. && .DISCUSSION... Issued at 255 PM CDT Wed Mar 13 2024 19Z water vapor imagery shows a 500mb speed max rounding the base of the upper trough as it crosses the Rockies. The associated sfc low is centered in the TX/OK panhandles into far southwest KS with its warm front stretched near the I-70 corridor early this afternoon. Dew points in the warm sector in southeast and east central KS have increased into the mid to upper 50s, with 60-degree readings still mainly in OK outside of a few isolated locations in far eastern KS. Of note is the fact that the low-level moisture appears to have stalled somewhat behind the warm front, as dew points along I-70 are still in the 40s. For the rest of this afternoon into the evening, the focus for convective initiation has been along the warm front with thunderstorms quickly moving northeastward. However, subtle changes in trends (such as that noted in the previous paragraph about lagging moisture) lead to lingering questions on exactly how far north or south storms will initiate and exactly what time. Most CAMs continue to highlight supercells firing along the front around 01Z, but some guidance has showed discrete cells developing as early as 22-23Z closer to the triple point towards central KS and that possibility cannot be discounted. RAP/HRRR forecast soundings indicate the cap should erode by 21-22Z, and sfc winds along the warm front are forecast to back slightly between this time and 00Z. This would act to increase low-level SRH with hodographs becoming increasingly favorable to ingest streamwise vorticity. The better upper-level support still looks to arrive as the 500mb jet streak approaches with the area set in the exit region, and as the LLJ strengthens after 00Z, which is likely the reason for higher storm coverage by that time. It is also worth noting that while the RAP has 0-1km SRH as high as 300-400 m2/s2 this evening, it is south of the warm front and more associated with the LLJ. All of this is to say, the time window for tornadoes remains quite narrow, but if a discrete storm were to develop in the aforementioned environment late this afternoon, it would become severe quickly. The bigger concern with any storms throughout the afternoon or evening is large or very large hail with instability, mid-level lapse rates, and deep-layer shear well supportive of that threat. The severe weather threat should come to an end by midnight as instability wanes and the majority of convection moves northeast into NE. There looks to still be some isolated activity behind the cold front associated with the sfc low, and that boundary is slow to move across the area. It looks to potentially stall in central KS overnight and slowly move across the area Thursday morning and eventually exit by mid-afternoon. Sfc high pressure builds in by Friday, with cooler and drier air filtering in for the end of the week into the weekend. Highs in the 60s are forecast Friday and Saturday, then cooling into the 50s for Sunday and Monday behind a secondary push of cooler air from the northern stream trough while a cut-off low circulates over the southwestern CONUS. A warm-up then looks to arrive by next Tuesday. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 636 PM CDT Wed Mar 13 2024 Storms continue to develop just south of the terminals. Should lift north into the terminals over the next hour or two. May need to adjust timing slightly earlier if progression is faster. Coverage should increase so may be able to transition VCTS to TSRA once a track to storms develop more into the terminals. Expect the frontal system to and low center to transition through the area over the next 6 hrs or so. This will cause and abrupt change to the winds as the which will change to the NNW. Winds increase into the morning and afternoon tomorrow. Stratus deck through the morning and afternoon tomorrow expected to remain within marginal VFR conditions. && .TOP WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Jones DISCUSSION...Picha AVIATION...Drake
Hazardous weather outlook, Mar 13, 5:48 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 548 PM CDT Wed Mar 13 2024 KSZ022>024-026-035>040-054>056-058-142300- Riley-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey- 548 PM CDT Wed Mar 13 2024 ...TORNADO WATCH 37 IN EFFECT UNTIL 1 AM CDT THURSDAY... This Hazardous Weather Outlook is for central Kansas, east central Kansas and northeast Kansas. .DAY ONE...Tonight. A Tornado Watch has been issued. See weather.gov/top for more details. Thunderstorms are forecast to develop during the late afternoon and evening hours across northeast and north central Kansas and could quickly become severe. The likely window for thunderstorm development is between 5 and 8 pm. The storms will be capable of producing very large hail over two inches in diameter, damaging wind gusts, and even a tornado or two. The storms should move to the north and northeast through the evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There could be some thunderstorms across northeast and east central Kansas Thursday. These storms are not expected to be severe but could still produce a lightning hazard for those outside. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report hail of one inch or larger, wind damage, tornados and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008>012-020-021-034-142300- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Ottawa- 548 PM CDT Wed Mar 13 2024 ...SEVERE THUNDERSTORM WATCH 36 IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... This Hazardous Weather Outlook is for north central Kansas and northeast Kansas. .DAY ONE...Tonight. A Severe Thunderstorm Watch has been issued. See weather.gov/top for details. Thunderstorms are forecast to develop during the late afternoon and evening hours across northeast and north central Kansas and could quickly become severe. The likely window for thunderstorm development is between 5 and 8 pm. The storms will be capable of producing very large hail over two inches in diameter, and damaging wind gusts to 70 mph. The storms should move to the north and northeast through the evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There could be some thunderstorms across northeast and east central Kansas Thursday. These storms are not expected to be severe but could still produce a lightning hazard for those outside. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report hail of one inch or larger, wind damage, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ059-142300- Anderson- 548 PM CDT Wed Mar 13 2024 This Hazardous Weather Outlook is for east central Kansas. .DAY ONE...Tonight. A few thunderstorms are possible this evening. While the greatest threat for severe weather will be north of Anderson County, there is still a very slight chance (less than 20%) that a severe storm could impact Anderson County with large hail and damaging wind. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There could be some thunderstorms across northeast and east central Kansas Thursday. These storms are not expected to be severe but could still produce a lightning hazard for those outside. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report hail of one inch or larger, wind damage, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Mar 13, 8:16 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
816 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Tornado 4 SW Alma 38.98N 96.34W
03/13/2024 Wabaunsee KS Law Enforcement
Law Enformcement reporting a tornado on the
ground.
&&Local storm report, Mar 13, 8:21 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
821 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Hail Grandview Plaza 39.03N 96.78W
03/13/2024 E1.50 inch Geary KS Law Enforcement
&&Local storm report, Mar 13, 8:34 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
834 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM Tornado 1 NW Rossville 39.15N 95.96W
03/13/2024 Shawnee KS Emergency Mngr
Public reports relayed by Emergency
Management of a tornado on the ground at
62nd and Valencia near Rossvile.
&&Local storm report, Mar 13, 8:40 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
840 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Hail 3 SE Grandview Plaza 39.00N 96.75W
03/13/2024 M3.00 inch Geary KS Emergency Mngr
Baseball size hail reported via Emergency
Management.
&&Local storm report, Mar 13, 8:49 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
849 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM Hail 1 W Grandview Plaza 39.03N 96.80W
03/13/2024 M2.00 inch Geary KS Trained Spotter
2 inch hail at the Grandview Plaza exit on
I-70. Time estimated from radar.
&&
DRLocal storm report, Mar 13, 8:52 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
852 PM CDT Wed Mar 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Hail 3 N Dwight 38.88N 96.59W
03/13/2024 M1.75 inch Geary KS Trained Spotter
Delayed report. 1.75 inch hail near the
Geary Morris County line north of Dwight.
Time estimated from radar.
&&
DRThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 34 min |
| Mar 13, 7:29 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 31 min |
| Mar 13, 7:31 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 29 min |
| Mar 13, 7:42 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 33 min |
| Mar 13, 7:48 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 42 min |
| Mar 13, 7:52 PM CDT | Tornado Warning | TOP | Geary, Wabaunsee | 23 min |
| Mar 13, 7:58 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Riley | 47 min |
| Mar 13, 8:02 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 43 min |
| Mar 13, 8:04 PM CDT | Tornado Warning | TOP | Riley, Wabaunsee | 26 min |
| Mar 13, 8:10 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley | 35 min |
| Mar 13, 8:19 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 26 min |
| Mar 13, 8:27 PM CDT | Tornado Warning | TOP | Wabaunsee | 33 min |
| Mar 13, 8:36 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 39 min |
| Mar 13, 8:40 PM CDT | Tornado Warning | TOP | Jackson, Shawnee | 35 min |
| Mar 13, 8:42 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 33 min |
| Mar 13, 8:45 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 45 min |
| Mar 13, 9:05 PM CDT | Tornado Warning | TOP | Jackson | 25 min |
| Mar 13, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 36 min |
| Mar 13, 9:37 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 38 min |
| Mar 13, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 47 min |
| Mar 13, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 47 min |
| Mar 13, 9:50 PM CDT | Tornado Warning | TOP | Jefferson | 25 min |
| Mar 13, 10:03 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 27 min |
| Mar 13, 10:22 PM CDT | Special Weather Statement | TOP | Jackson | 38 min |
| Mar 13, 10:36 PM CDT | Special Weather Statement | TOP | Clay | 24 min |
| Mar 13, 10:38 PM CDT | Special Weather Statement | TOP | Jefferson | 22 min |
| Mar 13, 10:48 PM CDT | Special Weather Statement | TOP | Washington | 27 min |
| Mar 13, 10:51 PM CDT | Special Weather Statement | TOP | Cloud | 39 min |
| Mar 13, 10:53 PM CDT | Special Weather Statement | TOP | Jefferson | 37 min |
| Mar 13, 10:58 PM CDT | Special Weather Statement | TOP | Washington | 47 min |
| Mar 13, 11:04 PM CDT | Special Weather Statement | TOP | Ottawa | 41 min |
| Mar 13, 11:18 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 27 min |
| Mar 13, 11:34 PM CDT | Special Weather Statement | TOP | Cloud | 26 min |
| Mar 13, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Washington | 37 min |
| Mar 14, 12:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 30 min |
| Mar 14, 12:19 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Pottawatomie, Riley, Washington | 26 min |
| Mar 14, 12:41 AM CDT | Special Weather Statement | TOP | Brown | 34 min |
| Mar 14, 12:43 AM CDT | Special Weather Statement | TOP | Marshall | 47 min |
| Mar 14, 1:01 AM CDT | Special Weather Statement | TOP | Pottawatomie | 29 min |
| Mar 14, 1:05 AM CDT | Special Weather Statement | TOP | Lyon | 25 min |
| Mar 14, 1:20 AM CDT | Special Weather Statement | TOP | Jackson, Nemaha | 40 min |
| Mar 14, 1:32 AM CDT | Special Weather Statement | TOP | Anderson, Coffey, Franklin | 43 min |
| Mar 14, 1:52 AM CDT | Special Weather Statement | TOP | Brown, Jackson | 38 min |
| Mar 14, 1:52 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 23 min |
| Mar 14, 2:09 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.